Spread of visited sites of a random walk along the generations of a branching process

Abstract : In this paper we consider a null recurrent random walk in random environment on a super-critical Galton-Watson tree. We consider the case where the log-Laplace transform $\psi$ of the branching process satisfies $\psi(1)=\psi'(1)=0$ for which G. Faraud, Y. Hu and Z. Shi in \cite{HuShi10b} show that, with probability one, the largest generation visited by the walk, until the instant $n$, is of the order of $(\log n)^3$. In \cite{AndreolettiDebs1} we prove that the largest generation entirely visited behaves almost surely like $\log n$ up to a constant. Here we study how the walk visits the generations $\ell=(\log n)^{1+ \zeta}$, with $0 < \zeta <2$. We obtain results in probability giving the asymptotic logarithmic behavior of the number of visited sites at a given generation. We prove that there is a phase transition at generation $(\log n)^2$ for the mean of visited sites until $n$ returns to the root. Also we show that the visited sites spread all over the tree until generation $\ell$.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (42), pp.1-22
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00800339
Contributeur : Pierre Andreoletti <>
Soumis le : jeudi 13 février 2014 - 13:34:04
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : mardi 13 mai 2014 - 23:45:12

Fichiers

rwsuite.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00800339, version 3
  • ARXIV : 1303.3199

Collections

Citation

Pierre Andreoletti, Pierre Debs. Spread of visited sites of a random walk along the generations of a branching process. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (42), pp.1-22. 〈hal-00800339v3〉

Partager

Métriques

Consultations de la notice

198

Téléchargements de fichiers

108